On the absolute summability factors of infinite series involving quasi-power-increasing sequences


Şevli H., Leindler L.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.57, no.5, pp.702-709, 2009 (SCI-Expanded) identifier identifier

Abstract

In this paper, we prove two theorems on vertical bar A vertical bar(k), k >= 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for Sigma a(n)lambda(n) to be summable vertical bar A vertical bar(k), k >= 1, by using quasi-f-increasing sequences. (C) 2008 Elsevier Ltd. All rights reserved.